# SDR SWAA2025021388430

- Difficulty date: January 22, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FSD STUB FRAME AT BS291.5 + 8.5; .7' ABOVE SEAL DEPRESSOR; .6' IN LENGTH MARKED LOCATION<[01] REMOVED AND REPLACED FSD UPPER STUB FRAME I.A.W SRM 51-40-02-0G-0 AND DWG 141A8370.;[02] VERIFIED CORRECTIVE ACTION #1
